MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT PLUS STEM SIZE 10; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT PLUS STEM SIZE 10; CEMENTLESS STEM
Model Number 01.39.410
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 march 2021.Lot 180716: (b)(4) items manufactured and released on 19-apr-2018.Expiration date: 2023-04-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional items involved in the event, batch review performed on 3 march 2021: ball heads: mectacer 01.29.213 biolox delta ceramic ball head 12/14 ø 40 size m 0 (k112115) lot.181303.Lot 181303: (b)(4) items manufactured and released on 28-jun-2018.Expiration date: 2023-06-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Liner: mpact 01.32.4052hct flat pe hc liner ø40/g (k122641) lot.177544 lot 177544: (b)(4) items manufactured and released on 17-apr-2018.Expiration date: 2023-03-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Cup: mpact 01.38.060dh acetabular shell ø60 two-hole (k171966) lot.153948 lot 153948: (b)(4) items manufactured and released on 24-feb-2016.Expiration date: 2021-02-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2017.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components, and implanted an antibiotic spacer 2 years after primary.The surgery was completed successfully.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED LAT PLUS STEM SIZE 10
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11481960
Report Number3005180920-2021-00221
Device Sequence Number3876950
Product Code LZO
UDI-Device Identifier07630040715829
UDI-Public07630040715829
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/10/2024
Device Model Number01.39.410
Device Catalogue Number01.39.410
Device Lot Number180716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR